# SDR CALA2025062605929

- Difficulty date: May 11, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 71,668 hours, 21,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 620 RIGHT HAND SIDE PSU RAIL BRACKET I/B FASTENER HOLE REPAIRED FRAME AT STA 620 RIGHT HAND SIDE PSU BRACKET PER SRM 53-00-07-2R-8. WORK PERFORMED ON BAM N/R 002597304. PERFORM INSPECTION OF REPAIR AREA AT 37500 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50000 AIRFRAME FLIGHT CYCLES WHICHEVER OCCURS FIRST AND 12000 FLIGHT CYCLES THEREAFTER PER SRM 53-00-07-2R-8 STEP 5 TABLE 203 ZONE 2.  FRAME CRACKED AT STA 620 RIGHT HAND SIDE PSU RAIL BRACKET I/B FASTENER HOLE 37,500 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST PER SRM 53-00-07-2R-8 TOTAL CURRENT AIRCRAFT CYCLES IS 21858
